Hey bro, not sure exactly what you are talking about here. Tren cough is acute, lasting only a min or two, right after the shot. It does not always happen, but when it does, you will feel it right away. It sounds like you are suffering from the general side effects of tren, night sweats, maybe some insomnia, chills, etc. This is all part of taking tren. It sounds like you are taking some strong stuff. The only way to really get rid of those sides is to stop taking it. If you are using tren ace, which it sounds like you are, you will start to feel better ithin a few days. If the side effects are too uncomfortable, you can always stop taking it and move to a different compound. I have worked with people that have not used tren and still were gnarly enough to win bodybuilding contests. So if a masteron/winstrol/test cycle is good enough fo them, I'm sure it is plenty good for others! So if you dont like it, cut it out of the plan.
that being said, I do find that over time, people get used to a given dose and it becomes less of an issue. So it may be a place where more time will help